# SDR HALA9900117

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Failed
- Location: Le Flaps
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

HNL - FLT 208 - SLAT DISAGREE LIGHT STAYS ON WHEN SLATS ARE EXTENDED.  REPLACED NR 6 PIN ON RIGHT EXTEND SWITCH CANNON PLUG.  OPS CHECK ON GROUND GOOD.  (M)
